# SDR ZYWA100164

- Difficulty date: May 1, 2001
- Submitted: October 12, 2001
- Operation: Air carrier
- Aircraft: N365WM
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6429
- Engine: Tmeca ARRIEL1
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 41800478034
- Part serial: 2101
- Condition: Inoperative
- Location: Yaw Channel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNUSED FREQ ADAPTER, MATERIAL.  RETURNED FOR RESTOCK AND CREDIT.
